MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Model Number SOFTECI+19.5
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the device was conducted correctly.The visual examination carried out revealed that the broken haptic was probably as a result of the lens being handled whilst in a dehydrated state during the implantation.Lenstec therefore recommends that the lens should not be held out of the saline solution for more than two minutes as recommended in the instructions for use.The damage on the optic area was probably as a result of the lens being removed from the eye.The lc 16 cartridge used is compatible with the +19.5d softec i lens and once the instructions for use are followed, proper ejection of the lens in the eye should occur.(b)(4).
 
Event or Problem Description
Lenstec received an email stating ' lens was put into patients eye then removed.No injury.Cartridge malfunction.'.

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key10227911
Report Number9613160-2020-00057
Device Sequence Number16942511
Product Code HQL
UDI-Device Identifier00844369029421
UDI-Public00844369029421
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2024
Device Model NumberSOFTECI+19.5
Device Catalogue NumberSOFTEC I
Device Lot Number194032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1